# SDR DALA1052696302

- Difficulty date: December 21, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 90,525 hours, 11,592 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, OVEN EMITTED SMOKE AND FUMES. OVEN WAS SHUTOFF AND SMOKE DISSIPATED.  CIRCUIT BREAKER WAS PULLED AND FLIGHT CONTINUED.  MX FOUND MELTED PASTIC CONTAINERS IN THE OVEN AND REPLACED THE OVEN, CONTROLLER, RELAYS AND   TERMINAL LUGS. OPS CHECK WAS GOOD.
